基本信息
陈泽乾  男  博导  中国科学院武汉物理与数学研究所
电子邮件: zqchen@wipm.ac.cn
通信地址: 武汉物理与数学研究所
邮政编码: 430071

研究领域

泛函分析:非交换调和分析、非交换鞅论、函数空间与算子理论
数学物理:量子力学的数学基础、量子信息理论、宏观量子体系的数学理论

招生信息

   
招生专业
070203-原子与分子物理
招生方向
泛函分析与量子理论

教育背景

   
学历
  • 1983.09—1987.06,华中师范大学数学系,本科生,获学士学位
  • 1987.09—1990.06,中国科学院武汉数学物理研究所硕士研究生,获硕士学位
  • 1994.09—1997.06,武汉大学数学系博士研究生,获博士学位

     
     
出国学习工作

  • 1999.08.12-1999.09.11,意大利国际理论物理中心
  • 2001.09.1-2001.11.30,法国Franche-Comte大学数学系
  • 2001.10.11-2001.10.17,法国巴黎六大数学系分析组
  • 2005.01.1-2005.03.30,法国Franche-Comte大学数学系
  • 2007.01.1-31,德国波恩大学应用数学研究所
  • 2008.09.3-2008.10.29,法国Franche-Comte大学数学系
  • 2010.01.1-30,法国Franche-Comte大学数学系
  • 2017.09.19-29,法国庞加莱研究所(Institut Henri Poincaré, France

学位
-- 博士

工作经历

  • 1990.07—1994.08,荆州师范学院数学系,讲师
  • 1997.07—1999.06,中国科学院武汉物理与数学研究所,博士后
  • 1999.07—2004.02,中国科学院武汉物理与数学研究所,副研究员
  • 2004.03—至       今,中国科学院武汉物理与数学研究所,研究员、博士生导师(2005年)
工作简历
   
社会兼职
   

教授课程

   

出版信息

   
发表论文
(1) Tent spaces and Littlewood-Paley g-functions associated with Bergman spaces in the unit ball of Cn, Complex Variables and Elliptic Equations, 2018, 第 2 作者
(2) Noncommutative maximal inequalities associated with convex functions, Transactions of the American Mathematical Society, 2017, 通讯作者
(3) Atomic decomposition of real-variable type for Bergman spaces in the unit ball of Cn, Publicacions Matemàtiques, 2014, 第 1 作者
(4) Area integral functions for sectorial operators on Lp spaces, Acta Mathematica Scientia, 2014, 第 1 作者
(5) The local well-posedness for Gross-Pitaevskii hierarchies, Acta Analysis Functionalis Applicata, 2013, 第 1 作者
(6) Harmonic analysis on quantum tori, Communications in Mathematical Physics, 2013, 第 1 作者
(7) Maximal and area integral characterizations of Bergman spaces in the unit ball of Cn, Journal of Function Spaces and Applications, 2013, 第 1 作者
(8) A Littlewood-Paley type theorem for Bergman spaces, Acta Mathematica Scientia 33B (2013),150-154, 2013, 第 1 作者
(9) Littlewood-Paley theorem and multipliers on the quantum torus, Acta Mathematica Scientia 32 (2012), 1255-1261, 2012, 第 1 作者
(10) Interpolation and Φ-moment inequalities of noncommutative martingales, Probability Theory and Related Fields 152, 179-206 (2012), 2012, 通讯作者
(11) Real-variable characterizations of Bergman spaces, Acta Analysis Functionalis Applicata 13 (2011), 246-259, 2011, 第 1 作者
(12) Analytic Hardy spaces on the quantum torus, Acta Mathematica Scientia 31 (2011), 1985-1996, 2011, 第 1 作者
(13) Quasilocal non-equilibrium dynamics of φ-spinning black rings, International Journal of Modern Physics A 26(13), 2271–2277(2011), 2011, 第 2 作者
(14) Analysis of unbalanced black ring solutions within the quasilocal formalism, International Journal of Modern Physics D 20(4), 581–591 (2011), 2011, 第 2 作者
(15) Measurement contextuality is implied by marcroscopic realism, Physical Review A 83, 042110(2011), 2011, 第 1 作者
(16) On the Cauchy problem for Gross-Pitaevskii hierarchies, Journal of Mathematical Physics 52, 032103 (2011), 2011, 第 1 作者
(17) Noncommutative weak Orlicz spaces and martingale inequalities, Studia Mathematica 204, 195-212 (2011), 2011, 通讯作者
(18) Berezinskii-Kosterlitz-Thouless transition uncovered by the fidelity susceptibility in the XXZ model, Physical Review A 81, 064301 (2010), 2010, 第 3 作者
(19) Non-Markovian effect on the quantum discord, Physical Review A 81, 014101 (2010), 2010, 第 3 作者
(20) Atomic decomposition and interpolation for Hardy spaces of noncommutative martingales, Journal of Functional Analysis 258, 2483-2505 (2010), 2010, 第 2 作者
(21) Hardy spaces of operator-valued analytic functions, Illinois Journal of Mathematics 53(1), 303-324 ( 2009), 2009, 第 1 作者
(22) Characterization of multiqubit pure-state entanglement, Physical Review A 73, 034306(2006), 2006, 第 1 作者
(23) Wigner-Yanase skew information as tests for quantum entanglement, Physical Review A 71, 052302(2005), 2005, 第 1 作者
(24) General proof of the Greenberger-Horne-Zeilinger theorem, Physical Review A 70, 032109(2004), 2004, 第 1 作者
(25) Bell-Klyshko inequalities to characterize maximally entangled states of n qubits, Physical Review Letters 93, 110403(2004), 2004, 第 1 作者
(26) Characterizations of Arveson’s Hardy space, Complex Variables 48(5), 453-465 (2003), 2003, 第 1 作者
(27) Moebius invariant vector-valued BMOA and H1-BMOA duality of the complex ball, Journal of London Mathematical Society 63, 159-176 (2001), 2001, 第 1 作者
发表著作
( 1 ) 算子代数与非交换Lp空间引论, Introduction to operator algebras and noncommutative Lp spaces, 科学出版社, 2010-05, 第 3 作者

科研活动

   
科研项目
( 1 ) 非交换调和分析与非交换鞅中的Hardy型空间研究, 主持, 国家级, 2012-01--2015-12
( 2 ) 算子空间、量子概率与量子信息的交叉研究, 参与, 国家级, 2015-01--2019-12
参与会议
(1)量子系统的拓扑与几何   2018-01-05
(2)The geometric phase associated with the quantal observable space   2017-09-19
(3)An infinite linear hierarchy for the classical Navier-Stokes equation   2017-05-18

合作情况

   
项目协作单位
   

指导学生

已指导学生

钟杰  02  19112  

刘创业  01  19115  

王波  01  19122  

柳振兴  01  19115  

徐丽芳  01  19115  

尹智  01  19115  

欧阳威  01  19115  

刘洁  02  19115  

孙牧  01  19115  

现指导学生

全先富  02  19122  

刘志超  02  19122  

专利与奖励

   
奖励信息
(1) 量子计算的实验和理论研究, 一等奖, 省级, 2009
(2) 复调和分析与函数空间理论研究, 二等奖, 省级, 2002
专利成果